Alert archive / Ohio / Flash Flood Warnings in 2017

Flash Flood Warning 97, NWS Wilmington, OH

November 18, 20174 counties in Ohio

NWS Wilmington, OH issued this flash flood warning at Nov 18, 2017, 5:21 PM EST for 4 counties in Ohio. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 18, 2017, 5:21 PM EST (22:21 UTC)
Expired
Nov 18, 2017, 8:15 PM EST
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, OH, Delaware County, OH, Logan County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 114 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 6:00 PM ESTFLASH FLOOD5 Wnw Marysville, OHFLOODING REPORTED ALONG A PORTION OF BEAR SWAMP RD. TIME ESTIMATED.
Nov 18, 6:00 PM ESTFLASH FLOODDelaware, OHHIGH WATER REPORTED THROUGHOUT THE CITY OF DELAWARE. SEVERAL ROADS CLOSED. TIME ESTIMATED.
Nov 18, 7:00 PM ESTFLASH FLOOD2 E Delaware, OHHIGH WATER REPORTED OVER A PORTION OF STATE ROUTE 521. TIME ESTIMATED.
Nov 18, 7:15 PM ESTHEAVY RAIN 3.944 Nne Delaware, OHDAILY RAINFALL THUS FAR.
Nov 18, 7:15 PM ESTHEAVY RAIN 4.026 Nw Ostrander, OHDAILY RAINFALL THUS FAR.
Nov 18, 7:15 PM ESTHEAVY RAIN 4.382 Wnw Delaware, OHDAILY RAINFALL THUS FAR.
Nov 18, 7:15 PM ESTHEAVY RAIN 4.613 Wnw Delaware, OHDAILY RAINFALL THUS FAR.
Nov 18, 7:30 PM ESTHEAVY RAIN 2.793 S Delaware, OHDAILY RAINFALL THUS FAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 689 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
689 m²/s²
0-3 km storm-relative helicity
674 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

444 
WGUS51 KILN 182221
FFWILN
OHC021-041-091-159-190115-
/O.NEW.KILN.FF.W.0097.171118T2221Z-171119T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
521 PM EST SAT NOV 18 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Champaign County in west central Ohio...
  Southeastern Logan County in west central Ohio...
  Northwestern Delaware County in central Ohio...
  Central Union County in central Ohio...

* Until 815 PM EST.

* At 520 PM EST, radar indicated that thunderstorms had produced
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen. Heavy rain continues to fall with another inch 
  possible. Runoff from this excessive rainfall will cause flash 
  flooding to occur.

* Some locations that will experience flooding include...
  Delaware, Marysville, North Lewisburg, Radnor, Ostrander, Magnetic
  Springs, Raymond, Stratford, Bellepoint, Broadway, Warrensburg,
  Pharisburg, Pottersburg, Somersville, Leonardsburg, Kilbourne, New
  Dover and State Route 257 at US Route 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4038 8294 4023 8295 4021 8362 4041 8345

$$

Coniglio
1 follow-up statement
347 
WGUS71 KILN 190105
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
805 PM EST SAT NOV 18 2017

OHC021-041-091-159-190107-
/O.CAN.KILN.FF.W.0097.000000T0000Z-171119T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Champaign OH-Logan OH-Delaware OH-Union OH-
805 PM EST SAT NOV 18 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN CHAMPAIGN AND
SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...NORTHWESTERN
DELAWARE AND CENTRAL UNION COUNTIES IN CENTRAL OHIO IS CANCELLED...

The heavy rain has ended and flooding is no longer expected to pose 
a threat. There still remains high water across the area though with 
multiple roads closed through Union and Delaware counties. Areal 
Flood Warning 46. 

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 4038 8294 4023 8295 4021 8362 4041 8345

$$

Haines

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Nov 18, 3:49 PM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Nov 18, 3:49 PM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
349 PM EST Sat Nov 18 2017

.SYNOPSIS...
Showers and thunderstorms will continue into early evening as a
strong cold front pushes through the region. Precipitation will
then taper off overnight as a much cooler airmass settles into
the region for Sunday into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
The surface low is moving into far northwest Ohio attm with the
attendent cold front extending southwest from it across central
Indiana and into far southeast Illinois. The front is forecast
to sweep east across our area through early evening, As it does,
the convective line along and ahead of the front will continue
to overspread our area through late afternoon. These storms are
being enhanced by a narrow band of marginal ML capes (generally
less than 500 j/kg) advecting up into southern Indiana. The
models continue to show this weakening as it progresses east
into our area through early evening which may help limit the
severe threat across our area. A period of heavy rain will also
be likely with the storms. Overall, they should be progressive
enough to limit widespread flooding concerns. However, the line
does appear to be laying out a bit more west to east across our
north. This is also in the area that received the heavier rain
this morning, so will go ahead and continue with the flood watch
and also expand it about a tier of counties to the south.

A deformation axis back to the west across Illinois will pivot
east across our area later this evening and into the early
morning hours. This will lead to some lingering showers into
tonight but they should taper off from the west later tonight
as drier air works in from the west. Gradient winds out ahead of
the front continue to be impressive with occasional winds gusts
in excess of 40 knots occurring across our southern areas.

The low level thermal fields off the NAM and GFS are both
keeping pcpn mainly rain through the night over all but
possibly our northwest. The cobb method is trying to show a mix
developing up across our northwest later this evening possibly
working east through the overnight hours and this may be more
representative given the good CAA developing in the low levels.
Will therefore go ahead and at least allow for a rain snow mix
for a brief period before tapering off the pops overnight.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
We will remain in weak cyclonic flow and low level CAA through
much of the day on Sunday as a secondary mid level short wave
pivots across the region. There will be a fetch off of Lake
Michigan but moisture will generally be limited to below 850 mb.
This could lead to a few snow showers through early afternoon,
especially across northern portions of our area. In the CAA,
expect highs on Sunday only in the mid to possibly upper 30s.
Surface high pressure will build in from the southwest Sunday
night allowing the low level flow to begin to back. This should
allow for clearing skies Sunday night with lows dropping down
into the mid 20s.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Surface high pressure will push off the the east through the
day on Monday. As we start to get into some return flow,
temperatures will begin to moderate with highs rising into the
mid to upper 40s. Short wave energy rotating across the upper
Great Lakes will help push a cold front southeast across our
area Tuesday into Tuesday night. Moisture is limited with this
so will maintain a dry forecast at this point. Highs on Tuesday
will be in the upper 40s to lower 50s.

We will remain in a northwest flow pattern through the end of
the week. There are some timing and placement differences
between the models with weak energy dropping down toward the
area through Friday. However, the airmass will remain relatively
dry with the next chance of pcpn not until some stronger energy
drops down from the northwest heading into Saturday.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
An intense line of showers and thunderstorms ahead of an
approaching cold front will push east across the TAf sites
through late afternoon and into early this evening. These
storms will produce heavy rainfall with cigs/vsbys likely
dropping to VLIFR for a period of time. Ahead of the front,
southerly gradient winds will continue to produce sustained
winds in the 20-30 knot range with a few gusts up close to 40
knots. As the line of storms comes through, wind gusts in excess
of 40 knots will be possible with any stronger storm. Given the
strong flow at and just above the surface, will also hang on to
a mention of LLWS through early evening.

Once the cold front moves through, winds will swing around to
the west-northwest with wind gusts up to around 40 knots
persisting through the evening. Some showers will also likely
linger into the overnight hours before tapering off as some
drier air works in from the west. Will continue with MVFR cigs
through the remainder of the TAF period.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EST Sunday for OHZ026-034-035-042>046-
     051>056-060>065-070>074-077>082-088.
     Flood Watch until midnight EST tonight for OHZ026-034-035-
     042>046.
KY...Wind Advisory until 4 AM EST Sunday for KYZ089>100.
IN...Wind Advisory until 4 AM EST Sunday for INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...JGL
AVIATION...JGL
Hazardous weather outlook, Nov 18, 4:11 PM EST, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
411 PM EST Sat Nov 18 2017

INZ050-OHZ026-034-035-042>046-051-052-191100-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-
411 PM EST Sat Nov 18 2017

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY...
...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

Showers and embedded thunderstorms will continue into early evening,
producing heavy rainfall and localized flooding issues.

In addition, a few strong to severe thunderstorms will be possible
through early evening. Damaging winds will be the primary severe
weather threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to relay any significant weather conditions.

INZ058-059-066-073>075-080-KYZ089>100-OHZ053>056-060>065-070>074-
077>082-088-191100-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Clark-Madison-Franklin OH-Licking-Preble-
Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-
Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-
Scioto-
411 PM EST Sat Nov 18 2017

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Showers and thunderstorms will continue into early evening as a
strong cold front moves through the area. A few strong to severe
thunderstorms will be possible through early evening. Damaging winds
will be the primary severe weather threat. In addition, the storms
will be capable of producing heavy rain that may result in localized
flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Spotters are encouraged to relay any significant weather conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 18, 4:47 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       3 S FORT RECOVERY       40.37N 84.78W
11/18/2017  M2.63 INCH       MERCER             OH   PUBLIC

            TIME ESTIMATED.

&&

KC
Special weather statement, Nov 18, 4:50 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
450 PM EST SAT NOV 18 2017

OHZ044-045-051>054-182215-
Champaign OH-Logan OH-Madison OH-Union OH-Clark OH-Miami OH-
450 PM EST SAT NOV 18 2017

...A STRONG THUNDERSTORM WILL AFFECT CHAMPAIGN...SOUTHEASTERN LOGAN
AND NORTHERN CLARK COUNTIES IN WEST CENTRAL OHIO...NORTH CENTRAL
MADISON...SOUTHWESTERN UNION COUNTIES IN CENTRAL OHIO AND
NORTHEASTERN MIAMI COUNTIES IN WEST CENTRAL OHIO UNTIL 515 PM EST...

At 449 PM EST, radar indicated a strong thunderstorm over St. Paris,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Marysville, Urbana, St. Paris, West Liberty, Mechanicsburg, North
Lewisburg, Choctaw Lake, Milford Center, Christiansburg, Lafayette,
Tremont City, Woodstock, Catawba, Mutual, Cable, Thackery, Westville,
Rosedale, State Route 4 at State Route 161 and Resaca.

This includes I-70 in Ohio between mile markers 74 and 78.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3993 8338 4002 8413 4019 8406 4018 8402
      4022 8402 4034 8337
TIME...MOT...LOC 2149Z 254DEG 36KT 4011 8399

Haines
Special weather statement, Nov 18, 4:54 PM EST, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
454 PM EST SAT NOV 18 2017

INZ058-059-066-OHZ060>062-070-071-182230-
Fayette IN-Union IN-Franklin IN-Montgomery OH-Warren OH-Butler OH-
Preble OH-Greene OH-
454 PM EST SAT NOV 18 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA...UNION AND SOUTHERN FAYETTE COUNTIES IN EAST
CENTRAL INDIANA...PREBLE COUNTY IN WEST CENTRAL OHIO...BUTLER AND
NORTHWESTERN WARREN COUNTIES IN SOUTHWESTERN OHIO...NORTHERN GREENE
AND MONTGOMERY COUNTIES IN WEST CENTRAL OHIO UNTIL 530 PM EST...

At 454 PM EST, radar indicated strong thunderstorms along a line
extending from near West Alexandria to near Lake Santee, moving east
at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Dayton, Hamilton, Kettering, Middletown, Beavercreek, Fairborn,
Xenia, Trotwood, Oxford, Miamisburg, Springboro, Monroe, Trenton,
Franklin, Eaton, Bellbrook, Moraine, Carlisle, Oakwood and Yellow
Springs.

This includes the following Interstates...
 I-70 in Ohio between mile markers 16 and 17.
 I-75 in Ohio between mile markers 35 and 57.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3984 8452 3978 8372 3933 8473 3937 8530
      3954 8530
TIME...MOT...LOC 2154Z 269DEG 30KT 3977 8443 3944 8529

Haines
Special weather statement, Nov 18, 5:09 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
509 PM EST SAT NOV 18 2017

INZ066-073-074-KYZ091-OHZ070-077-182245-
Franklin IN-Ripley IN-Dearborn IN-Boone KY-Hamilton OH-Butler OH-
509 PM EST SAT NOV 18 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN...NORTHERN
RIPLEY...DEARBORN...NORTHERN BOONE...NORTHWESTERN HAMILTON AND
SOUTHWESTERN BUTLER COUNTIES UNTIL 545 PM EST...

At 508 PM EST, radar indicated a strong thunderstorm near Batesville,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Harrison, Batesville, Lawrenceburg, Greendale, Aurora, Bright, Hidden
Valley, Cleves, Milan, Osgood, Oldenburg, Shawnee, Moores Hill, Blue
Jay, Miami Heights, Mack, Guilford, Logan, Manchester and New Haven.

This includes the following Interstates...
 I-74 in Indiana between mile markers 145 and 171.
 I-74 in Ohio between mile markers 0 and 7.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3920 8544 3927 8530 3935 8530 3938 8529
      3934 8473 3908 8471 3910 8544
TIME...MOT...LOC 2208Z 270DEG 37KT 3922 8526

Haines
Special weather statement, Nov 18, 5:12 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
512 PM EST SAT NOV 18 2017

OHZ045-046-052-182245-
Champaign OH-Delaware OH-Union OH-
512 PM EST SAT NOV 18 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHAMPAIGN COUNTY IN
WEST CENTRAL OHIO...DELAWARE AND CENTRAL UNION COUNTIES IN CENTRAL
OHIO UNTIL 545 PM EST...

At 511 PM EST, radar indicated a strong thunderstorm near Marysville,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Columbus, Dublin, Delaware, Marysville, Powell, North Lewisburg,
Ashley, Polaris, New California, Radnor, Milford Center, Shawnee
Hills, Ostrander, Magnetic Springs, Alum Creek State Park, Raymond,
Delaware State Park, Broadway, US Route 33 at US Route 42 and
Warrensburg.

This includes I-71 in Ohio between mile markers 121 and 123.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4043 8302 4042 8301 4041 8292 4036 8293
      4036 8291 4013 8297 4019 8358 4023 8356
      4023 8355 4028 8355 4038 8351 4044 8311
TIME...MOT...LOC 2211Z 271DEG 36KT 4027 8347

Haines
Local storm report, Nov 18, 5:21 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HEAVY RAIN       ANNA                    40.40N 84.17W
11/18/2017  M3.70 INCH       SHELBY             OH   TRAINED SPOTTER

&&

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 8:38 AM ESTAreal Flood AdvisoryILNDelaware, Licking, Union3 hr
Nov 18, 9:12 AM ESTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Miami, Shelby3 hr
Nov 18, 9:20 AM ESTAreal Flood AdvisoryILNChampaign, Logan, Shelby3 hr
Nov 18, 9:36 AM ESTFlash Flood WarningILNDelaware, Licking, Union3 hr
Nov 18, 10:01 AM ESTAreal Flood AdvisoryILNAuglaize, Delaware, Hardin, Logan, Union2 hr
Nov 18, 10:23 AM ESTFlood WatchILNAuglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more10 hr
Nov 18, 10:29 AM ESTAreal Flood AdvisoryILNMercer2 hr
Nov 18, 10:46 AM ESTAreal Flood AdvisoryILNAuglaize, Hardin104 min
Nov 18, 1:55 PM ESTAreal Flood AdvisoryILNAuglaize, Darke, Mercer, Shelby3 hr
Nov 18, 2:02 PM ESTSpecial Weather StatementILNMercer28 min
Nov 18, 2:24 PM ESTSpecial Weather StatementILNShelby36 min
Nov 18, 2:47 PM ESTAreal Flood AdvisoryILNAuglaize, Hardin, Logan, Shelby3 hr
Nov 18, 2:52 PM ESTFlash Flood WarningILNDarke3 hr
Nov 18, 2:58 PM ESTSpecial Weather StatementILNDarke, Logan, Shelby32 min
Nov 18, 3:16 PM ESTFlash Flood WarningILNAuglaize, Shelby3 hr
Nov 18, 3:27 PM ESTAreal Flood AdvisoryILNDarke, Miami, Preble, Shelby3 hr
Nov 18, 3:35 PM ESTAreal Flood AdvisoryILNChampaign, Hardin, Logan, Miami, Shelby, Union3 hr
Nov 18, 3:57 PM ESTFlash Flood WarningILNDarke, Preble3 hr
Nov 18, 4:17 PM ESTSpecial Weather StatementILNMiami28 min
Nov 18, 4:23 PM ESTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble24 min
Nov 18, 4:41 PM ESTAreal Flood AdvisoryILNButler, Preble3 hr
Nov 18, 4:50 PM ESTSpecial Weather StatementILNChampaign25 min
Nov 18, 4:54 PM ESTSpecial Weather StatementILNButler, Montgomery, Preble36 min
Nov 18, 5:05 PM ESTAreal Flood AdvisoryILNChampaign, Delaware, Logan, Union3 hr
Nov 18, 5:12 PM ESTSpecial Weather StatementILNDelaware, Union33 min
Nov 18, 5:16 PM ESTSevere Thunderstorm WarningILNDelaware, Union29 min
Nov 18, 5:32 PM ESTSpecial Weather StatementILNButler43 min
Nov 18, 5:34 PM ESTSevere Thunderstorm WarningILNButler13 min
Nov 18, 5:40 PM ESTAreal Flood WarningILNDarke39 hr
Nov 18, 5:50 PM ESTSpecial Weather StatementILNDelaware, Union40 min
Nov 18, 5:53 PM ESTSpecial Weather StatementILNClark, Greene37 min
Nov 18, 6:05 PM ESTRiver Flood WarningILNShelby32 hr
Nov 18, 6:11 PM ESTAreal Flood WarningILNAuglaize, Shelby4 hr
Nov 18, 6:14 PM ESTSpecial Weather StatementILNFranklin, Madison31 min
Nov 18, 6:21 PM ESTSevere Thunderstorm WarningILNFranklin, Madison24 min
Nov 18, 6:42 PM ESTSpecial Weather StatementILNFranklin18 min
Nov 18, 6:57 PM ESTSpecial Weather StatementILNFranklin33 min

Nearby

Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.